Discussions that mention tylenol

Lyme Disease board


Dear Frango,

I am hoping this is a good sign because the same thing happened to me this past Monday just three days after starting the flagyl. I was supposed to be up to 1/4 pill 3x a day but about 3 hours after the second one my upper body, arms and shoulders mainly were killing me. Not joint related but just really sore. Plus my feet felt like they were nailed to the ground. My temp went up to 98.9 too and it hasn't done that for ages.

I hope to go for liver testing bloodwork today since I haven't done it for quite some time either. When my enzymes went crazy last year the symptom I felt was I had some chest pains and flu type symptoms. I took a few Tylenol and went to bed thinking it was a herx since I'd never had one before. We discovered the next day the enzymes were out of sight. I'm really not sure what the "clues" are that they are high because it seems everybody on here doesn't realize it until their doctor tells them. Hope today is better.

Maureen